# SDR CALA2024070801973

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N37462
- Make and model: Boeing 737924ER
- Aircraft serial: 37207
- Aircraft time: 36,347 hours, 13,156 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 147A612853
- Condition: Gouged
- Location: Door 2l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-52-3-0690  MAIN CABIN L2 DOOR AFT UPPER DOOR STOP FITTING HAS GOUGE.  TRANSCRIBED FROM HAECO GSO NRC 9288110. REMOVED AND REPLACED L-2 DOOR AFT UPPER STOP FITTING REF B737-900ER SRM 51-40-02, BAC DWG 147A6116 REV B AND BAC DWG 147A6125 REV-.  HAECO GSO MECH V900484 INSP QC274
